Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

24 hour holter monitor test shows extra beats. Is there no treatment ?

I had a 24 hour holter monitor test on Monday and just received the results. My doctor said I have extra beats but there isn t a treatment for it. She said if it bothers me she can give me medication . I m not comfortable with that answer. I think I should ask my doctor for copies of my EKG and holter monitor results and see a cardiologist .
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello cynthia.dais the information provide to you is inadequate and I think you should ask for a copy of the holter study . Itis a standard practice in every clinic to provide both the reports and holter ecg copies. The extra beat as mentioned by your physician needs to be evaluated whether it is atrial or ventricu'ar origin. It's better to seek an expert advice from a cardiologist. Take care.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor